# SDR SWAA2021040658183

- Difficulty date: March 23, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 57,934 hours, 34,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CRACK FOUND AT CENTER WING BOX STA 663 RBL 8.5. CTR WING LWR EXT SURFACE. / REPAIRED CENTER WING LOWER EXTERNAL SURFACE VAPOR BARRIER ATTACH ANGLE AT STA 663 RBL 8.5 IAW SRM 57-10-10-2R-5. ACCOMPLISHED LEAK CHECK IAW AMM 28-11-00-400-801. LEAK CHECK GOOD.
